# SDR HALA2015090300183

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 51,434 hours, 9,386 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO EICAS MESSAGE WITH RUDDER RATIO LIGHT ILLUMINATED.  BOTH SAM'S SET "SAM" FAULT BALL IAW FIM 27-21, FAULT TREE 804, TEST IS GOOD FOR BOTH.  BOTH RRCM AFTER FLIGHT CONTROL ELEC CB, ALL GOOD FOR RUD RATIO IAW FIM 27-21.  OK FOR SERVICE.
